# SDR I5PA2022032675703

- Difficulty date: March 26, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,793 hours, 33,566 cycles
- Engine: Pwa PW2040
- Engine time: 75,402 hours, 24,954 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: A9120013
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING SERVICING OF THE RH STARTER, THE DRAIN PORT WAS FOUND DAMAGED WHICH REQUIRED A REPLACEMENT OF THE STARTER.
